• REGOPS DAYS 2021

    January 26th, ONLINE

    10 AM - 5 PM (EET)

    #regopsdays

  • Overview

    RegOps Days - banner

    DevOps has taken the software world by storm. It gives organizations practicing agile software development methodology the ability to deliver safely new features at high velocity due to a high degree of automation in their software delivery pipelines.

    Regulation intensive industries have been traditionally slow at adopting agile methodologies due to complex procedures that have to be followed when developing software. However, we start to witness DevOps inspired automation making intakes into these areas.

    Our event provides a venue where practitioners and researchers interact and exchange ideas from their industry or area of expertise, which will facilitate the development and adoption of Regulation Operations (RegOps) best practices.

  • 2021 Speakers

    Michael Long from ComplianceDB

    Michael Long

    CEO at ComplianceDB

    Niko Elomaa, Philips

    Niko Elomaa

    Software Group Leader at Philips

    Jörn Weber, Corma

    Jörn Weber

    Managing Partner at Corma

    José Alarcón, Varian Medical Systems

    José Alarcón

    Agile Coach at Varian Medical Systems Oy

    Bruno Canamasas, Varian Medical Systems Oy

    Bruno Canamasas

    Scrum Master at Varian Medical Systems Oy

    Cristian Klein, Elastisys

    Cristian Klein

    Senior Systems Architect at Elastisys AB

    Vlad Sirbu, CompliancePal

    Vlad Stirbu

    The Founder of CompliancePal

    Sami Köykkä, Solita

    Sami Köykkä

    Senior Consultant at Solita

    Tessa Viitanen, Techie Stories

    Tessa Viitanen

    The Founder and CEO of Techie Stories Ltd

  • Program 2021

    Opening words
    Vlad Stirbu

    10:00 - 10:05 AM

    Jörn Weber

    Opening Keynote
    Jörn Weber, Corma

    10:05 -10:35 AM

    IOT? Never wonder, always know!
    Investigations of things

    Tessa Viitanen, Techie stories

    10:35 -11:05 AM

    Why Cybersecurity fails MedTech from regulatory perspective?

    BREAK

    11:05 -11:15 AM

    Cristian Klein, Elastisys AB

    11:15 - 11:45 AM

    Solving Privacy Shield and GDPR with Kubernetes

    Mike Long, ComplianceDB​

    11:45 - 12:15 AM

    DevOps and the Future of Change Management

    Panel dicussion

    12:15 AM - 1:00 PM

    TBA

    LUNCH BREAK 45 MIN

    1:00 - 1:45 PM

    Niko Elomaa

    Niko Elomaa, Philips

    1:45-2:15 PM

    TBA

    José Alarcón

    José Alarcón and Bruno Canamasas, Varian Medical Systems​

    2:15 - 2:45 PM

    Agile SDLC for SaMD. A TIR:45 implementation at Varian

    Vlad Stirbu

    Vlad Stirbu, CompliancePal

    2:45 - 3:15 PM

    TBA

    BREAK 10 MIN

    3:15 - 3:25 PM

    Sami Köykkä

    Sami Köykkä, Solita

    3:25 - 3:55 PM

    Challenges of Koronavilkku development

    Panel discussion

    3:55 - 4:40 PM

    TBA

    Closing words

    4:45 PM

  • RegOps

    Days 2020

  • 2021 Partners

    Gold Partner

  • 2021 Cooperation

    Osaango
    CompliancePal
  • Contact Us

    Do you have questions related to the event?

    Don't be afraid to reach out. You + us = awesome.